Skip to main content
Kent Academic Repository

Calculation of Bayes Premium for Conditional Elliptical Risks

Kume, Alfred, Hashorva, Enkelejd (2012) Calculation of Bayes Premium for Conditional Elliptical Risks. Insurance: Mathematics and Economics, 51 (3). pp. 632-635. ISSN 0167-6687. (doi:10.1016/j.insmatheco.2012.09.004) (KAR id:31517)


In this paper we discuss the calculation of the Bayes premium for conditionally elliptical multivariate risks. In our framework the prior distribution is allowed to be very general requiring only that its probability density function satisfies some smoothness conditions. Based on previous results of Landsman and Nešlehová (2008) and Hamada and Valdez (2008) we show in this paper that for conditionally multivariate elliptical risks the calculation of the Bayes premium is closely related to Brown identity and the celebrated Stein’s Lemma. ⺠We extend the Bayes premium calculation to general multivariate elliptical risks. ⺠The paper discusses the connection of Stein’s Lemma and Brown identity. ⺠Interesting aspects of multivariate Gaussian model are revealed for special choice of covariance matrix.

Item Type: Article
DOI/Identification number: 10.1016/j.insmatheco.2012.09.004
Uncontrolled keywords: Bayes premium; Brown identity; Credibility premium; Elliptically symmetric distribution; Stein's lemma
Subjects: H Social Sciences > HA Statistics
Q Science > QA Mathematics (inc Computing science) > QA276 Mathematical statistics
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Alfred Kume
Date Deposited: 11 Oct 2012 08:31 UTC
Last Modified: 16 Nov 2021 10:09 UTC
Resource URI: (The current URI for this page, for reference purposes)

University of Kent Author Information

  • Depositors only (login required):

Total unique views for this document in KAR since July 2020. For more details click on the image.